# SDR CA060808011

- Difficulty date: February 4, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807222
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) EXPERIENCED THE RT ENGINE IFSD, JUST AFTER THE LIGHTNING STRIKE TODAY.   PIC DID NOT TRY TO RESTART THE ENGINE DURING THE FLIGHT, BUT AFTER THE LANDING WE COULD START THE ENGINE.  THERE IS NO VISIBLE DAMAGE ON THE OUTSIDE OF THE ENGINE, WE WILL DO THE BSI.  WE WOULD LIKE TO KNOW THE MOST PROBABLE ROOT CAUSE OF THE IFSD.  IF YOU HAVE A SIMILAR EXPERIENCE IN OTHER OPERATORS, PLEASE PROVIDE YOUR INFORMATION. THE CIRCUMSTANCES IS AS FOLLOWS, OCCURRED DATE : APRIL 02, 10:37JST  ASN: 7052 ESN : 807222 FLT PHASE : DURING THE DESCENDING TO DESTINATION ALT : 13,000 FT IGNITION : CONTINUOUS IGNITION WEATHER CONDITION : IN-CLOUD, LIGHT RAIN) AFTER THE EVENT THE OPERATOR SUPPLIED THE DFDR TO MFG.  MFG ANALYSIS CONCLU
